Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Contents of Volume 17, Number 4

Level $m$ stratifications of versal deformations of $p$-divisible groups
Adrian Vasiu.
J. Algebraic Geom. 17 (2008), 599-641
Abstract, references and article information
Full-text PDF
MathSciNet review: 2424922
Scarcity and abundance of trivial zeros in division towers
David E. Rohrlich.
J. Algebraic Geom. 17 (2008), 643-675
Abstract, references and article information
Full-text PDF
MathSciNet review: 2424923
Deformation classes of real four-dimensional cubic hypersurfaces
S. Finashin and V. Kharlamov.
J. Algebraic Geom. 17 (2008), 677-707
Abstract, references and article information
Full-text PDF
MathSciNet review: 2424924
On a construction of the twistor spaces of Joyce metrics
Nobuhiro Honda.
J. Algebraic Geom. 17 (2008), 709-750
Abstract, references and article information
Full-text PDF
MathSciNet review: 2424925
The degree of the discriminant of irreducible representations
L. M. Fehér, A. Némethi and R. Rimányi.
J. Algebraic Geom. 17 (2008), 751-780
Abstract, references and article information
Full-text PDF
MathSciNet review: 2424926
A non-Archimedean analogue of the Hodge-$\mathcal{D}$-conjecture for products of elliptic curves
Ramesh Sreekantan.
J. Algebraic Geom. 17 (2008), 781-798
Abstract, references and article information
Full-text PDF
MathSciNet review: 2424927

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website